Follow
Ruth Lawrence-Naimark
Ruth Lawrence-Naimark
Associate Professor of Mathematics, Hebrew University of Jerusalem
Verified email at mail.huji.ac.il - Homepage
Title
Cited by
Cited by
Year
Modular forms and quantum invariants of 3-manifolds
R Lawrence, D Zagier
Asian Journal of Mathematics 3 (1), 93-108, 1999
2051999
Homological representations of the Hecke algebra
RJ Lawrence
Communications in mathematical physics 135, 141-191, 1990
1971990
Witten–Reshetikhin–Turaev Invariants of¶ Seifert Manifolds
R Lawrence, L Rozansky
Communications in mathematical physics 205, 287-314, 1999
1391999
A universal link invariant using quantum groups
R Lawrence
PRE-31446, 1988
741988
Triangulations, categories and extended topological field theories
RJ Lawrence
Quantum topology, 191-208, 1993
671993
A formula for topology/deformations and its significance
R Lawrence, D Sullivan
Fund. Math 225 (1), 229-242, 2014
59*2014
Asymptotic Expansions of Witten-Reshetikhin-Turaev Invariants for Some Simple -Manifolds
RJ Lawrence
Les rencontres physiciens-mathématiciens de Strasbourg-RCP25 47, 151-182, 1995
531995
A rational surgery formula for the LMO invariant
D Bar-Natan, R Lawrence
Israel Journal of Mathematics 140, 29-60, 2004
472004
Algebras and triangle relations
RJ Lawrence
Journal of Pure and Applied Algebra 100 (1-3), 43-72, 1995
441995
A functorial approach to the one-variable Jones polynomial
RJ Lawrence
Journal of Differential Geometry 37 (3), 689-710, 1993
421993
An introduction to topological field theory
RJ Lawrence
Proceedings of Symposia in Applied Mathematics 51, 89-128, 1996
371996
A universal link invariant
RJ Lawrence
The interface of mathematics and particle physics, 1990
281990
A rational surgery formula for the LMO invariant
D Bar-Natan, R Lawrence
arXiv preprint math/0007045, 2000
202000
Homology representations of braid groups.
RJ Lawrence
171991
Witten-Reshetikhin-Turaev invariants of 3-manifolds as holomorphic functions
RJ Lawrence
Geometry and Physics, 363-377, 2021
142021
A presentation for Manin and Schechtman's higher braid groups
RJ Lawrence
Mathematical Sciences Research Institute, 1991
141991
BRAID GROUP REPRESENTATIONS ASSOCIATED WITH
RJ Lawrence
Journal of Knot Theory and Its Ramifications 5 (05), 637-660, 1996
111996
The homological approach applied to higher representations
RJ Lawrence
Harvard University preprint, 1-14, 1990
111990
The PSU (3) invariant of the Poincaré homology sphere
R Lawrence
Topology and its Applications 127 (1-2), 153-168, 2003
72003
An explicit symmetric DGLA model of a bi-gon
N Gadish, I Griniasty, R Lawrence
Journal of Knot Theory and Its Ramifications 28 (11), 1940008, 2019
62019
The system can't perform the operation now. Try again later.
Articles 1–20